Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Small child, fever, sore throat, itchy rashes. Taking flu medication. Treatment options?

My grandson is 3 and1/2 he had a fever last thursday, Dr. gave him antibiotics he said his throat was scratchy, they then gave him the flu medication in his nose Tuesday night his fever was 101.2 my daughter took him to hospital they told her to stop antibiotics let it run it s course, He now has splotches that itch . What should she do, He has had fever every day since,
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Critical Care 's  Response
From what you've described, it seems like a infection of the throat. It can be viral or bacterial infection. Spots that itch are called urticaria and if itching is bad, it needs special medications (anti-allergy) which will relieve itching. Since fever has been persistent, I would advise to get him checked over again by doctor both because of persistent fever and urticaria.

I hope he is taking orally well, has good number of wet nappies a day and is not too irritable/clingy.
Answered: Mon, 22 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor